Marisol Mac. stools. September 20th , 2017.
This is one of the most common side effects of a stool softener as reported by many people. Excessive vomiting may lead to dehydration and can further have serious consequences. Hence, it is best to immediately consult your physician in such cases. Your physician may prescribe you an alternative medication with minimal side effects.
Disclaimer: The article published herein, is meant to accomplish pedagogical purposes only. The recommendations mentioned hereby may not be generically applicable. The information, by no means, intends to supplant the diagnosis and advice imparted by the medical practitioner.
Some medicines may cause you green colored stool, but it is more common in children than in adults. But if the green color stays for more than three days then consult a doctor specially when the color is observed after taking an antibiotic.
Disclaimer: The information provided in this article is solely for educating the reader. It is not intended to be a substitute for the advice of a medical expert.